the first 12 hours are the worse, will this get better or worse.
Joint pain and/or leg cramps are severe side effects of the levothyroxine and need to be addressed by the doctor right away. Please contact the prescribing doctor immediately. For future reference on the side effects of levothyroxine go to:
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Posted 30 Dec 2011 • 1 answer
Posted 23 Mar 2013 • 2 answers
Hi, I've been taking 100 mcg of levothyroxine for several years; but was recently following a blood?
Posted 17 Dec 2015 • 2 answers
Posted 4 Sep 2016 • 1 answer
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer